# SDR ASOA03151

- Difficulty date: April 9, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE RIGHT ENGINE SUPPORT BEAM AT BL 36.20 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE RT ENGINE SUPPORT BEAM AT BL 36.20 IAW ASA EO 600-53-0070.  (M)
